MAUDE Adverse Event Report: CLEARSTREAM TECHNOLOGIES LTD. HALO ONE THIN-WALLED GUIDING SHEATH

CLEARSTREAM TECHNOLOGIES LTD. HALO ONE THIN-WALLED GUIDING SHEATH
Model Number HLO51035F
Medical Device Problem Codes Break (1069); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number for the device was provided, a manufacturing review was performed.The sample was not returned to the manufacturer for evaluation.The investigation was inconclusive for the reported dilator break and split issues.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model hlo51035f thin-walled guiding sheath allegedly experienced sheath dilator broke and the distal tip split.This information was received from one source.This malfunction involved a patient with no known impact to the patient.The patient's age, sex and weight were unknown.

Brand Name
HALO ONE THIN-WALLED GUIDING SHEATH
Common Device Name
GUIDING SHEATH
Manufacturer (Section D)
CLEARSTREAM TECHNOLOGIES LTD.
moyne upper
enniscorthy, co. wexford N A
EI  N A
MDR Report Key10284147
Report Number9616666-2020-00073
Device Sequence Number689378
Product Code DYB
UDI-Device Identifier10801741161909
UDI-Public(01)10801741161909
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberHLO51035F
Device Catalogue NumberHLO51035F
Device Lot NumberCMEQ0640
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2020
Initial Report FDA Received Date07/16/2020
Patient Sequence Number1